# SDR SWAA2017121818448

- Difficulty date: November 21, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 62,733 hours, 36,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22812
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD CORRODED ON FORWARD LOWER SIDE AT BS 1016, BETWEEN RBL 2 AND LBL 10.   REPAIRED THE BULKHEAD PER ER AND EA.
